Despite ocular adverse events from immune checkpoint inhibitors being uncommon, they are still important complications to be aware of. We present the case of metastatic melanoma on ipilimumab/nivolumab in a patient who developed immunotherapy complications with delayed diagnosis because the only presenting symptom was unilateral ptosis. We reviewed the literature for relevant and important ocular and neurological complications of immune checkpoint inhibitors.

This content is only available as a PDF.

Author notes

Source of Support: None.

Competing Interests

Conflicts of Interest: Anastasios Dimou reports honoraria from Intellisphere and Roche/Genentech; advisory board for TP Therapeutics, Guardant Health, AnHeart Therapeutics, and ChromaCode; and clinical trial support from Syntrix Pharmaceuticals, Novartis, Merck, AnHeart Therapeutics, Sorrento Therapeutics, Guardant Health, Philogen, and AstraZeneca. The other authors have no conflicts of interest.

This work is published under a CC-BY-NC-ND 4.0 International License.